Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 15, Number 74

All articles in this issue are freely accessible.

Polynomial approximations to finitely oscillating functions
William J. Kammerer.
Math. Comp. 15 (1961), 115-119
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0123865
Table of a Weierstrass continuous non-differentiable function
Herbert E. Salzer and Norman Levine.
Math. Comp. 15 (1961), 120-130
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0122011
On the numerical solution of convolution integral equations and systems of such equations
J. G. Jones.
Math. Comp. 15 (1961), 131-142
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0122001
Numerical integration formulas of degree $3$ for product regions and cones
A. H. Stroud.
Math. Comp. 15 (1961), 143-150
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0121990
The epsilon algorithm and operational formulas of numerical analysis
P. Wynn.
Math. Comp. 15 (1961), 151-158
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0158513
Expansion of spherical Bessel functions in a series of Chebyshev polynomials
A. M. Arthurs and R. McCarroll.
Math. Comp. 15 (1961), 159-162
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0151651
Gaussian quadrature with weight function $x^{n}$ on the interval $(-1,1)$
Harry A. Rothmann.
Math. Comp. 15 (1961), 163-168
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0121991
A table of generalized circular error
Harry Weingarten and A. R. DiDonato.
Math. Comp. 15 (1961), 169-173
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0127563
Polynomial approximations to integral transforms
Jet Wimp.
Math. Comp. 15 (1961), 174-178
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On stability criteria of explicit difference schemes for certain heat conduction problems with uncommon boundary conditions
Arnold N. Lowan.
Math. Comp. 15 (1961), 179-185
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0128632
On numbers of the form $n^{4}+1$
Daniel Shanks.
Math. Comp. 15 (1961), 186-189
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0120184
On modular computation
Henry B. Mann.
Math. Comp. 15 (1961), 190-192
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0120187
Generation of permutations by transposition
Mark B. Wells.
Math. Comp. 15 (1961), 192-195
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0127507
Chebyshev approximations to the Gamma function
Helmut Werner and Robert Collinge.
Math. Comp. 15 (1961), 195-197
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A partition test for pseudo-random numbers
J. C. Butcher.
Math. Comp. 15 (1961), 198-199
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0130089
Reviews and Descriptions of Tables and Books
Math. Comp. 15 (1961), 200-224
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Corrigenda
Math. Comp. 15 (1961), 225-225
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Table Errata
Math. Comp. 15 (1961), 225-225
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society